MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 1.9FX50CM SGL LMN V-P BASC KIT; VASCU-PICC

MEDICAL COMPONENTS, INC. 1.9FX50CM SGL LMN V-P BASC KIT; VASCU-PICC
Model Number MR17011101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was received and is currently undergoing the investigation process.Once the investigation is complete we will submit a follow up report.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Picc line in patient.Line broke at wing connection.
 
Additional Manufacturer Narrative
The 1.9f picc was returned for evaluation in two pieces.Visual inspection reveals the lumen broke off at the hub.Medcomp engineering reviewed the device and determined the contract manufacturer should confirm whether the lumen depth in the hub is within specification.The device was forwarded to the contract manufacturer and the depth of the lumen inside the hub was confirmed to be within specification.A review of the manufacture records revealed the device was manufactured according to specification.A root cause cannot be determined but is most likely not manufacture related.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.9FX50CM SGL LMN V-P BASC KIT
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10290840
Report Number2518902-2020-00029
Device Sequence Number14276362
Product Code LJS
UDI-Device Identifier00884908032659
UDI-Public884908032659
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/06/2022
Device Model NumberMR17011101
Device Catalogue NumberMR17011101
Device Lot NumberMNQQ010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;